# SDR DALA2022102406841

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2464188) DURING INSPECTION FOUND CORROSION ON INTERCOSTALES (1EA) BELOW RH SIDE PLATE BTW STA 500A AND 500B AT FWD CARGO COMPARTMENT. INTERCOSTAL WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR 4 AND PAR 7 AND B737-900ER SRM 53-00-53-1A.
